zbMATH — the first resource for mathematics

Examples
Geometry Search for the term Geometry in any field. Queries are case-independent.
Funct* Wildcard queries are specified by * (e.g. functions, functorial, etc.). Otherwise the search is exact.
"Topological group" Phrases (multi-words) should be set in "straight quotation marks".
au: Bourbaki & ti: Algebra Search for author and title. The and-operator & is default and can be omitted.
Chebyshev | Tschebyscheff The or-operator | allows to search for Chebyshev or Tschebyscheff.
"Quasi* map*" py: 1989 The resulting documents have publication year 1989.
so: Eur* J* Mat* Soc* cc: 14 Search for publications in a particular source with a Mathematics Subject Classification code (cc) in 14.
"Partial diff* eq*" ! elliptic The not-operator ! eliminates all results containing the word elliptic.
dt: b & au: Hilbert The document type is set to books; alternatively: j for journal articles, a for book articles.
py: 2000-2015 cc: (94A | 11T) Number ranges are accepted. Terms can be grouped within (parentheses).
la: chinese Find documents in a given language. ISO 639-1 language codes can also be used.

Operators
a & b logic and
a | b logic or
!ab logic not
abc* right wildcard
"ab c" phrase
(ab c) parentheses
Fields
any anywhere an internal document identifier
au author, editor ai internal author identifier
ti title la language
so source ab review, abstract
py publication year rv reviewer
cc MSC code ut uncontrolled term
dt document type (j: journal article; b: book; a: book article)
Convergence of an iterative algorithm for systems of variational inequalities and nonexpansive mappings with applications. (English) Zbl 1204.65081
A system of two generalized variational inequalities, based on the variational inequalities introduced by {\it G. Stampacchia} [C. R. Acad. Sci., Paris 258, 4413--4416 (1964; Zbl 0124.06401)] in the early sixties, is considered. An iterative algorithm to approximate the solution of the system is developed using the idea of a fixed point for a corresponding nonexpansive operator. Strong convergence theorems are established in the framework of real Banach spaces.

MSC:
65K15Numerical methods for variational inequalities and related problems
WorldCat.org
Full Text: DOI
References:
[1] Stampacchia, G.: Formes bilineaires coercivites sur LES ensembles convexes, CR acad. Sci. Paris 258, 4413-4416 (1964) · Zbl 0124.06401
[2] Aoyama, K.; Iiduka, H.; Takahashi, W.: Weak convergence of an iterative sequence for accretive operators in Banach spaces, Fixed point theory appl. 2006, 35390 (2006) · Zbl 1128.47056 · doi:10.1155/FPTA/2006/35390
[3] Cho, Y. J.; Yao, Y.; Zhou, H.: Strong convergence of an iterative algorithm for accretive operators in Banach spaces, J. comput. Anal. appl. 10, 113-125 (2008) · Zbl 1176.47052
[4] Chang, S. S.; Lee, H. W. J.; Chan, C. K.: Generalized system for relaxed cocoercive variational inequalities in Hilbert spaces, Appl. math. Lett. 20, 329-334 (2007) · Zbl 1114.49008 · doi:10.1016/j.aml.2006.04.017
[5] Ceng, L. C.; Yao, J. C.: An extragradient-like approximation method for variational inequality problems and fixed point problems, Appl. math. Comput. 190, 205-215 (2007) · Zbl 1124.65056 · doi:10.1016/j.amc.2007.01.021
[6] Ceng, L. C.; Wang, C. Y.; Yao, J. C.: Strong convergence theorems by a relaxed extragradient method for a general system of variational inequalities, Math. meth. Oper. res. 67, 375-390 (2008) · Zbl 1147.49007 · doi:10.1007/s00186-007-0207-4
[7] Cioranescu, I.: Geometry of Banach spaces, duality mappings and nonlinear problems, (1990) · Zbl 0712.47043
[8] Huang, Z.; Noor, M. A.: An explicit projection method for a system of nonlinear variational inequalities with different ({$\gamma$},r)-cocoercive mappings, Appl. math. Comput. 190, 356-361 (2007) · Zbl 1120.65080 · doi:10.1016/j.amc.2007.01.032
[9] Iiduka, H.; Takahashi, W.: Strong convergence theorems for nonexpansive mappings and inverse-strongly monotone mappings, Nonlinear anal. 61, 341-350 (2005) · Zbl 1093.47058 · doi:10.1016/j.na.2003.07.023
[10] Noor, M. Aslam: Some developments in general variational inequalities, Appl. math. Comput. 152, 199-277 (2004) · Zbl 1134.49304 · doi:10.1016/S0096-3003(03)00558-7
[11] Qin, X.; Kang, S. M.; Shang, M.: Generalized system for relaxed cocoercive variational inequalities in Hilbert spaces, Appl. anal. 87, 421-430 (2008) · Zbl 1149.47051 · doi:10.1080/00036810801952953
[12] Qin, X.; Shang, M.; Zhou, H.: Strong convergence of a general iterative method for variational inequality problems and fixed point problems in Hilbert spaces, Appl. math. Comput. 200, 242-253 (2008) · Zbl 1147.65048 · doi:10.1016/j.amc.2007.11.004
[13] Qin, X.; Noor, M. A.: General Wiener--Hopf equation technique for nonexpansive mappings and general variational inequalities in Hilbert spaces, Appl. math. Comput. 201, 716-722 (2008) · Zbl 1157.65041 · doi:10.1016/j.amc.2008.01.007
[14] Verma, R. U.: Generalized system for relaxed cocoercive variational inequalities and its projection methods, J. optim. Theory appl. 121, 203-210 (2004) · Zbl 1056.49017 · doi:10.1023/B:JOTA.0000026271.19947.05
[15] Verma, R. U.: Generalized class of partial relaxed monotonicity and its connections, Adv. nonlinear var. Inequal. 7, 155-164 (2004) · Zbl 1079.49011
[16] Verma, R. U.: General convergence analysis for two-step projection methods and applications to variational problems, Appl. math. Lett. 18, 1286-1292 (2005) · Zbl 1099.47054 · doi:10.1016/j.aml.2005.02.026
[17] Verma, R. U.: On a new system of nonlinear variational inequalities and associated iterative algorithms, Math. sci. Res. hot-line 3, 65-68 (1999) · Zbl 0970.49011
[18] Yao, Y.; Yao, J. C.: On modified iterative method for nonexpansive mappings and monotone mappings, Appl. math. Comput. 186, 1551-1558 (2007) · Zbl 1121.65064 · doi:10.1016/j.amc.2006.08.062
[19] Xu, H. K.: Inequalities in Banach spaces with applications, Nonlinear anal. 16, 1127-1138 (1991) · Zbl 0757.46033 · doi:10.1016/0362-546X(91)90200-K
[20] Reich, S.: Asymptotic behavior of contractions in Banach spaces, J. math. Anal. appl. 44, 57-70 (1973) · Zbl 0275.47034 · doi:10.1016/0022-247X(73)90024-3
[21] Kitahara, S.; Takahashi, W.: Image recovery by convex combinations of sunny nonexpansive retractions, Topol. meth. Nonlinear anal. 2, 333-342 (1993) · Zbl 0815.47068
[22] Browder, F. E.: Fixed point theorems for noncompact mappings in Hilbert spaces, Proc. natl. Acad. sci. USA 53, 1272-1276 (1965) · Zbl 0125.35801 · doi:10.1073/pnas.53.6.1272
[23] Reich, S.: Strong convergence theorems for resolvents of accretive operators in Banach spaces, J. math. Anal. appl. 75, 287-292 (1980) · Zbl 0437.47047 · doi:10.1016/0022-247X(80)90323-6
[24] Browder, F. E.: Nonlinear operators and nonlinear equations of evolution in Banach spaces, Proc. symp. Pure. math. 18, 78-81 (1976)
[25] Bruck, R. E.: Properties of fixed point sets of nonexpansive mappings in Banach spaces, Tras. amer. Math. soc. 179, 251-262 (1973) · Zbl 0265.47043 · doi:10.2307/1996502
[26] Suzuki, T.: Strong convergence of Krasnoselskii and Mann’s type sequences for one-parameter nonexpansive semigroups without bochne integrals, J. math. Anal. appl. 305, 227-239 (2005) · Zbl 1068.47085 · doi:10.1016/j.jmaa.2004.11.017
[27] Xu, H. K.: Iterative algorithms for nonlinear operators, J. London math. Soc. 66, 240-256 (2002) · Zbl 1013.47032